Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 25, NWS Mobile, AL

March 3, 2019Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 3, 2019, 4:23 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2019, 4:23 PM CST (22:23 UTC)
Expired
Mar 3, 2019, 5:00 PM CST
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 4:36 PM CSTTSTM WND GST 615 N Valparaiso, FL61 MPH WIND GUST REPORTED ON EGLIN AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 11:03 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS54 KMOB 032223
SVRMOB
FLC091-113-032315-
/O.NEW.KMOB.SV.W.0025.190303T2223Z-190303T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
423 PM CST SUN MAR 3 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...
  Southeastern Santa Rosa County in northwestern Florida...

* Until 515 PM CST.

* At 423 PM CST, severe thunderstorms were located along a line
  extending from 6 miles west of Eglin Air Force Base to near
  Shalimar to 3 miles west of Navarre, moving south at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
  Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Navarre,
  Shalimar, Cinco Bayou and Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3035 8699 3036 8699 3037 8692 3037 8699
      3054 8698 3072 8639 3038 8640 3039 8674
TIME...MOT...LOC 2223Z 339DEG 12KT 3059 8638 3048 8660 3042 8697 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
858 
WWUS54 KMOB 032238
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
438 PM CST SUN MAR 3 2019

FLC091-113-032315-
/O.CON.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-Santa Rosa FL-
438 PM CST SUN MAR 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...

At 438 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Eglin Air Force Base to Lake
Lorraine to 3 miles southwest of Navarre, moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Navarre, Shalimar, Cinco
Bayou and Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3035 8699 3036 8699 3037 8692 3037 8699
      3050 8698 3065 8639 3038 8640 3039 8674
TIME...MOT...LOC 2238Z 330DEG 17KT 3054 8635 3043 8657 3037 8694 

HAIL...<.75IN
WIND...60MPH
 
$$
300 
WWUS54 KMOB 032256
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
456 PM CST SUN MAR 3 2019

FLC113-032306-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Santa Rosa FL-
456 PM CST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANTA ROSA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
      3065 8639 3038 8640
TIME...MOT...LOC 2256Z 336DEG 13KT 3041 8640 3030 8694 

$$

FLC091-032315-
/O.CON.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-
456 PM CST SUN MAR 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHERN OKALOOSA COUNTY...

At 456 PM CST, severe thunderstorms were located along a line
extending from 5 miles east of Destin to 6 miles southwest of Navarre
Beach, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
      3065 8639 3038 8640
TIME...MOT...LOC 2256Z 336DEG 13KT 3041 8640 3030 8694 

HAIL...<.75IN
WIND...60MPH
 
$$
895 
WWUS54 KMOB 032300
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
500 PM CST SUN MAR 3 2019

FLC091-032309-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-
500 PM CST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKALOOSA COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.

LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
      3065 8639 3038 8640
TIME...MOT...LOC 2259Z 339DEG 12KT 3040 8639 3029 8693 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:24 PM CST, 59 minutes earlier.

Area forecast discussion, Mar 3, 3:24 PM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
324 PM CST Sun Mar 3 2019

.NEAR TERM /Now Through Monday/...Frontal boundary currently lies
generally along the I-65 corridor Southwestward into Mobile
County. A line of thunderstorms exist along and ahead of this
boundary with lingering showers following in its wake. This
boundary and leading thunderstorms are expected to push
southeastward and out of the area by late afternoon and early
evening time frame. Some storms developing along this line of
thunderstorms have and may become severe capable of producing
damaging straight line winds, dime to quarter size hail, and
possible tornadoes. The severe thunderstorm threat will ends
following passage of the cold front. Dryer and much cooler air
advects in to the area, driven southward by a broad area of
surface high pressure in the Northern Plains region. Post frontal
cloudiness will linger through the night but gradually scatter out
tomorrow as deep layer subsidence develops over the area.

Tonight's lows will be much cooler than what we've experience as of
late. Lows are expected to fall into the mid to upper 30s over SE
Mississippi and northern interior counties of SW Alabama. Otherwise,
minimum temperatures will fall into the low to mid 40s. Afternoon
temperatures Monday will struggle to get out of the 50s with upper
40s possible over Wayne, Choctaw and northern Clarke counties. /08

.SHORT TERM /Monday night Through Wednesday night/...Overnight lows
Monday night are expected to fall into the 30s except low 40s along
the immediate coast. Temperatures fall to near to below freezing
west of the I-65 corridor. Fair skies prevail on Tuesday as deep
layer subsidence dominates vertical motions. Cold air advection
though will keep area temperatures far cooler than climatological
norms for this time of year ranging from upper 40s to low 50s over
more northern interior locations to generally mid 50s closer to the
coast.

Continued cold air advection coupled with efficient radiational
cooling Tuesday night will provide for more widespread freezing
temperatures to develop with only sites along the immediate coast
expected to remain a little above. High temperatures Wednesday climb
into the upper 40s and low 50s.  Overnight lows Wednesday are
expected to fall to near to below freezing over inland locations
and mid to upper 30s closer to the coast. /08

.LONG TERM /Thursday Through Sunday/...High pressure centered
from the Mid-South Wednesday moves shifts east to the Western
Atlantic Thursday, resulting in a return flow and a moderation in
temperatures. The chance of showers and perhaps a few storms
increases over the weekend with another frontal passage possible
Sunday. /08

&&

.MARINE...A line of thunderstorms followed by a cold front will
push southeastward across the marine area this afternoon through
evening. Some storm along this line may become strong to severe and
produce hail, damaging straight line winds and a possible tornado
through early this evening. A moderate to strong northerly flow will
follow in the wake of the front creating hazardous conditions for
small craft. Offshore flow continues through mid week, but gradually
diminishes. By late week a light, more east to southeasterly flow is
expected to develop over the marine area. /08

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      39  54  33  53  30  55  35  64 /  20   0  10   0   0   0   0   0
Pensacola   43  57  38  55  34  56  40  62 /  60  10  10  10   0   0   0   0
Destin      45  58  42  56  36  55  42  61 /  80  10  10  10   0   0   0   0
Evergreen   39  53  32  52  27  55  31  64 /  40   0  10   0   0   0   0   0
Waynesboro  34  49  30  50  26  53  30  62 /  20   0  10   0   0   0   0   0
Camden      37  50  30  50  26  53  29  62 /  20   0  10   0   0   0   0   0
Crestview   43  57  37  55  30  56  32  62 /  70  10  10  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until noon CST Monday for GMZ650-655-670-
     675.

     Small Craft Advisory from midnight tonight to noon CST Monday
     for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 3, 3:56 PM CST, 27 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
356 PM CST Sun Mar 3 2019

ALZ265-266-FLZ202-204-206-042200-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
356 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ060-261>264-FLZ201-203-205-042200-
Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
356 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>059-MSZ067-075-076-078-079-042200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Wayne-Perry-Greene-Stone-George-
356 PM CST Sun Mar 3 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

The probability for hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

GMZ630-633>636-042200-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
356 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

GMZ650-655-042200-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
356 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ670-675-042200-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
356 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ631-632-042200-
Southern Mobile Bay-Mississippi Sound-
356 PM CST Sun Mar 3 2019

...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Mar 3, 3:02 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TORNADO          5 SSE TOPTON            31.22N 88.13W
03/03/2019                   WASHINGTON         AL   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO A CHURCH AND ONE
            MOBILE HOME REPORTED AS WELL AS SEVERAL
            TREES DOWN ALONG FAIRFORD RD IN SIMS CHAPEL,
            AL. TIME ESTIMATED BY RADAR.

&&

DRJ
Special weather statement, Mar 3, 3:04 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CST SUN MAR 3 2019

ALZ262>265-FLZ201-032200-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Central AL-Escambia Inland FL-
304 PM CST SUN MAR 3 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE...CENTRAL BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 400 PM CST...

At 304 PM CST, the strong thunderstorms were located along a line
extending from 10 miles east of Bay Minette to 4 miles east of
Downtown Mobile to 6 miles east of Big Point, and moving southeast at
30 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Daphne, Tillmans Corner, Fairhope,
Theodore, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Loxley, Stapleton, Summerdale, Silverhill, Coden, Mobile Regional
Airport, I10 And I65 and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and northwestern Florida.

LAT...LON 3033 8819 3036 8819 3040 8834 3039 8840
      3069 8841 3071 8804 3067 8803 3070 8803
      3071 8801 3090 8762 3085 8734 3060 8747
      3044 8780 3047 8780 3041 8787 3042 8790
      3049 8791 3049 8793 3044 8810 3035 8812
TIME...MOT...LOC 2104Z 311DEG 26KT 3087 8759 3067 8799 3061 8838
Local storm report, Mar 3, 3:17 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     6 NNW HONORAVILLE       31.92N 86.46W
03/03/2019                   BUTLER             AL   EMERGENCY MNGR

            DAMAGE REPORTED TO HOMES AND MULTIPLE TREES
            DOWN NEAR STEINER STORE ROAD AND SPRING
            CREEK RD NORTHEAST OF GREENVILLE, AL.
            POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.

&&

DRJ
Local storm report, Mar 3, 3:33 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     GAINESTOWN              31.45N 87.69W
03/03/2019                   CLARKE             AL   EMERGENCY MNGR

            TREE BLOCKING ROAD AT WALKER SPRINGS ROAD
            NEAR OVERSTREET GROCERY.

&&

BB
Local storm report, Mar 3, 3:54 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     LIGHTNING        2 E PACE                30.60N 87.12W
03/03/2019                   SANTA ROSA         FL   911 CALL CENTER

            FIRE TO A STRUCTURE NEAR HWY 90 AND SPEARS
            ST. IN MILTON, FL DUE TO A LIGHTNING STRIKE.
            TIME ESTIMATED BY RADAR.

&&

DRJ
Local storm report, Mar 3, 3:55 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     MARINE TSTM WIND PENSACOLA INTERNATIONAL 30.47N 87.19W
03/03/2019  M41 MPH          ESCAMBIA           FL   ASOS

            ASOS STATION PNS, PENSACOLA REGIONAL
            AIRPORT. 41 MPH (36 KNOT) WIND GUST.

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:13 PM CSTSevere Thunderstorm WarningMOBEscambia47 min
Mar 3, 2:50 PM CSTSpecial Weather StatementMOBSanta Rosa40 min
Mar 3, 3:04 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa41 min
Mar 3, 3:25 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa50 min
Mar 3, 3:51 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.